MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 6; HIP UNCEMENTED STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 6; HIP UNCEMENTED STEM
Model Number 01.12.026
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 05/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2020: lot 113241: (b)(4) items manufactured and released on 21-dec-2011.Expiration date: 2016-11-30.No anomalies found related to the problem.2 items resterilized and released on 15-may-2013.Expiration date: 2018-03-31.No anomalies found related to the problem.1 item resterilized and released on 01-sep-2016.Expiration date: 2021-08-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Preliminary investigation performed on the (b)(6) 2020 by medacta hip r&d project manager: implant covered in bio-fluids.Ha layers disappeared during time in-situ.Clinical evaluation performed by medacta medical affairs director: 8 years after primary cementless tha the stem is removed because loosening is suspected.The images supplied do not allow a proper evaluation of the radiological situation pre-revision.Radiolucency seems to be present, but causes for loosening cannot be determined with the information at hand.
 
Event or Problem Description
Revision surgery was performed 8 years after primary on a patient with suspected loosening of quadra h implant.X-rays showed radiolucent lines.No signs of infection.Stem and head were revised.Stem was easy to remove.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 6
Common Device Name
HIP UNCEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10161543
Report Number3005180920-2020-00342
Device Sequence Number11426449
Product Code JDI
UDI-Device Identifier07630030802072
UDI-Public07630030802072
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2016
Device Model Number01.12.026
Device Catalogue Number01.12.026
Device Lot Number113241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight90